MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V JELCO HYPODERMIC N-PRO SYRINGE; NEEDLE, HYPODERMIC, SINGLE LUMEN

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V JELCO HYPODERMIC N-PRO SYRINGE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number EL31915
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while drawing up, the needle shaft disconnected from needle hub due to fault with needle, causing reconstitution to spill so unable to draw up required dose.It was reported that there was patient involvement but no reported patient harm.
 
Additional Manufacturer Narrative
Device evaluation: no product returned for device analysis; a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product was returned; therefore, no visual and functional tests were performed, the reported complaint could not be confirmed, and the root cause could not be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
JELCO HYPODERMIC N-PRO SYRINGE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
carretera miguel aleman km
parque industrial monterrey
apodaca nl
MX 
Manufacturer Contact
reed covert
10 bowman dr
keene, NH 03431
2247062300
MDR Report Key23768678
Report Number1217052-2025-00114
Device Sequence Number13197260
Product Code FMI
UDI-Device Identifier00351688072545
UDI-Public(01)00351688072545
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEL31915
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown